# SDR CA160108001

- Difficulty date: January 6, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bell 429
- Aircraft time: 47 hours
- Engine: Pwc PW207D
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 429075601101
- Condition: Cracked
- Location: Fuselage
- Part time: 202 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ALUMINUM PANEL REFERRED TO AS A BRACKET HAS CRACKS STARTING AT THE ANTENNA MOUNTING HOLE WHICH IS ALSO USED AS THE GROUNDING POINT FOR THE ANTENNA.  IF LT UNDETECTED THE ELT ANTENNA MOUNTED TO THIS PANEL COULD DEPART THE ACFT.
